# SDR GTIA2017061701986

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534720940800
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP BEAM AT TWO HARD POINTS NEAR FRAME 66. REMOVED CORROSION FROM FLOOR BEAM IAW A321 SRM 51-78-00 AND FOUND TO BE OUT OF LIMITS. REPLACED WITH NEW FLOOR BEAM PN D5347709400800 IAW A321 SRM 51-42-11.
